# SDR DALA2024010900325

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP MEMBRANE ON STA Y=716 AND X=-44 AT PAX CABIN. SUMMARY OF NRC 00445: RH CUSP MEMBRANE ON STA Y=716 AND X=-44 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROC 2 PAR 4. (LP #0144067)
